# SDR 2019FA0000199

- Difficulty date: May 22, 2018
- Submitted: June 26, 2019
- Operation: General aviation
- Aircraft: N404DS
- Make and model: Piper PA-28-151
- Aircraft serial: 287615141
- Aircraft time: 11,995 hours, 11,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62664000
- Condition: Cracked
- Location: Not Reported
- Part time: 11,995 hours, 11,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ZEE ASSEMBLY BRACKET CRACKED AND ATTACHING RIVETS LOOSE.  THIS BRACKET IS STRESSED DURING RUDDER PEDAL INPUTS AND DURING APPLICATION OF BRAKES.  HAVE FOUND SIMILAR DEFECTS WITH OTHER PA28 151/161 AIRCRAFT OF SIMILAR AIRFRAME HOURS.
